Vol 23, No 4 (2015)

Table of Contents

Articles

Strong differential subordination and superordination of new generalized derivative operator PDF
Anessa Oshah, Maslina Darus 503-519
Nonlinear motions in a hanging cable PDF
Hyeyoung Oh 521-536
Existence of solution for a fractional differential inclusion via nonsmooth critical point theory PDF
Bian-Xia Yang, Hong-Rui Sun 537-555
Fuzzy lattices as fuzzy relations PDF
Inheung Chon 557-569
Mean values of the homogeneous Dedekind sums PDF
Xiaoying Wang, Xiaxia Yue 571-590
Existence of solutions for elliptic system with nonlinearities under the Dirichlet boundary condition PDF
Hyewon Nam 591-600
A note on spectral continuity PDF
In Ho Jeon, In Hyoun Kim 601-605
Distance two labeling on the square of a cycle PDF
Xiaoling Zhang 607-618
Multiplicity result of the solutions for a class of the elliptic systems with subcritical Sobolev exponents PDF
Tacksun Jung, Q-Heung Choi 619-630
A new characterization of Pr\"ufer $v$-multiplication domains PDF
Gyu Whan Chang 631-636
Cubic partition pairs weighted by the parity of the crank PDF
Byungchan Kim 637-642
An analysis of learning ability in calculus based on the selection of test areas in the College Scholastic Ability Test PDF
Hyang Joo Rhee 643-654
Applications of Taylor series for Carleman's inequality through Hardy inequality PDF
Mohammed Muniru Iddrisu, Christopher Adjei Okpoti 655-664
Studies on boundary value problems for bilateral difference systems with one-dimensional Laplacians PDF
Xiaohui Yang, Yuji Liu 665-732
The existence of some metrics on Riemannian warped product manifolds with Fiber Manifold of Class (B) PDF
Yoon-Tae Jung, Song-Hwa Chae, Soo-Young Lee 733-740


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr